# SDR SIMA20120701011

- Difficulty date: July 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 30,327 hours, 27,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LAVATORY CENTER BEAM GUSSET CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CORRODED BEAM GUSSET IAW SRM 51-40-02.   AIRCRAFT RETURNED TO SERVICE.
